# SDR SIMA2011342003

- Difficulty date: December 7, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 29,818 hours, 27,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 2013A
- Part serial: 105201
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND BOTH OVER THE WING EMERGENCY LIGHTS  INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 4 EMERGNCY POWER SUPPLY AND CHARGER ASSEMBLY.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 33-50-04.  THE AIRCRAFT WAS RETURNED TO SERVICE.
